# SDR CA070814006

- Difficulty date: August 10, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 25,943 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bracket
- Part number: C2TP160A
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON FRONT TAILPLANE PICKUP BRACKET, FOUND AT INSPECTION WHILE DOING CF-1991-42R1.   (TC NR 20070814006)
